# SDR SWIA201025196

- Difficulty date: November 19, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 22,731 hours, 19,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6538)  RELAMPED EMERGENCY LIGHT.
